Translator Disclaimer
September/October 2016 On the existence of solitary waves for Boussinesq type equations and Cauchy problem for a new conservative model
Stevan Bellec, Mathieu Colin
Adv. Differential Equations 21(9/10): 945-976 (September/October 2016).

Abstract

In this paper, we present a long time existence theory for a new enhanced Boussinesq-Type system with constant bathymetry written in a conservative form. We also prove the existence of solitary wave for a large class of asymptotic models, including Beji-Nadaoka, Madsen-Sorensen and Nwogu equations. Furthermore, we give a procedure to calculate numerically these particular solutions and we present some effective computations.

Citation

Download Citation

Stevan Bellec. Mathieu Colin. "On the existence of solitary waves for Boussinesq type equations and Cauchy problem for a new conservative model." Adv. Differential Equations 21 (9/10) 945 - 976, September/October 2016.

Information

Published: September/October 2016
First available in Project Euclid: 14 June 2016

zbMATH: 1375.35358
MathSciNet: MR3513122

Subjects:
Primary: 35A01 , 35C07 , 35Q35

Rights: Copyright © 2016 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 9/10 • September/October 2016
Back to Top